MathSciNet Relay Station
MathSciNet bibliographic data
MR3034139 33B15
Mortici, Cristinel Further improvements of some double inequalities for bounding the gamma function. Math. Comput. Modelling 57 (2013), no. 5-6, 1360–1363.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement